# SDR SWAA2025040119857

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 39,816 hours, 18,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Incorrect
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT SIGN HAS ARROW POINTING IN WRONG DIRECTION<[01] RAR LH OVERWING EXIT SIGN IAW AMM 33-51-01. OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
